MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1097/00005053-198702000-00008

Медицинская библиотека · The Journal of nervous and mental disease · 1987

Myoclonic seizures after abrupt withdrawal from phenelzine and alprazolam.

Naylor M W, Grunhaus L, Cameron O

Клинический случайСтатьяПеревод в очереди

Аннотация

Monoamine oxidase inhibitors (MAOIs) are being used more frequently in the treatment of various psychiatric and neurological disorders. Although adverse effects of MAOI treatment are widely known, withdrawal symptoms are less well known. They include nausea, sweating, palpitations, nightmares, and psychosis. Withdrawal reactions from combination therapy with an MAOI and another agent are seldom described. Reported here is the occurrence of myoclonic seizures after the abrupt discontinuation of phenelzine and alprazolam. Alterations in the GABA and serotonin neurotransmitter systems as a result of withdrawal of the MAOI and the benzodiazepine may account for the seizures.

Для цитирования: Naylor M W, Grunhaus L, Cameron O. Myoclonic seizures after abrupt withdrawal from phenelzine and alprazolam.. The Journal of nervous and mental disease. 1987. DOI: 10.1097/00005053-198702000-00008.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.